Skip to Content

I am going on the third night w/out my lithium. What side affects should I expect to have?

Responses (1)

balbanese 28 Sep 2014

Why are you without it? Your Dr knows there's a procedure for stopping medications, did you follow it?

Kimberlysue 28 Sep 2014

Not sure if this is how I reply.
I ran out did not even realiz e it. My bad. I am up soooo late I wonder if that is. A possible side affect?!

balbanese 28 Sep 2014

Yes it is, and many Drs do not like that reason, they hear it a lot. Yes it is a side effect.

Kimberlysue 28 Sep 2014

Wow that's a lot of information.
I just wanted to find out if I was going to have major side effects. I hate any type of withdrawal. Picking up meds tomorrow thank the lord.
Thanks

balbanese 28 Sep 2014

Good for you for taking action.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions